# SDR TSAA0352106

- Difficulty date: April 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546921528
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED INBOARD DORR FRAME AREA, VERIFIED CRACK FREE USING HFEC.  FABRICATED AN ANGLE DOUBLER FROM .063 INCH 2024-T3 CLAD MATERIAL.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED ANGLED DOUBLER PER FIGURE B.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 1763, DEVIATION A.  (M)
